Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Severe pigmentation, no improvement with melacare, depigmentation cream. Remedial options?

Good morning sir, I am of 37 years old my mother was having seriour pigmentation problem now i am also facing the same for the past 3 years I have been using melacare cream but after some time it was not doing well Now I am using fab India depigmentation cream but not much improvement so please guide me with some remedial cream by which I can get rid of the pigmentation from my face.
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
  User's Response
I know The dispigmentation on face is very causmatic problem for girls. but you tell me which area of your face r more affected.had you married/not married ?have you child /or no ?do you work in feld i:e more expoxure of sun/not ?what is your menses ,s history.have you past history of joundice /any other liver trouble ?history of cold /coryza/blood loss ?how is your sleeping pattern ?becoz its cannot to treat by only use of external med.than i tell you internal medicine .
Answered: Mon, 15 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor